# SDR SWAA2024082127382

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 72,937 hours, 43,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FWD GALLEY FLASH LIGHT IS INOP<[01] OPS CKED OK PER MM 25-64-00
